Pseudoconvex domains of semiregular type

  • Klas Diederich
  • Gregor Herbort
Part of the Aspects of Mathematics book series (ASMA, volume E 26)


In this article we develop the geometric tools needed for obtaining more precise analytic information than known so-far on a relatively large class of bounded pseudoconvex domains Ω ⊂ ℂ n with C -smooth boundary of finite type.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    d’ Angelo, J. P.: Real hypersurfaces, orders of contact and applications. Ann. of Math. 115 (1982), 625–637.MathSciNetGoogle Scholar
  2. [2]
    Boas, H., Straube, E.: On equality of line type and variety type of real hypersurfaces in Cn. J. Geom. Anal. 2 (1992), 95–98.MathSciNetzbMATHCrossRefGoogle Scholar
  3. [3]
    Catlin, D.: Necessary conditions for the subellipticity and hypoellipticity for the 5–Neumann problem on pseudoconvex domains. In: Recent Developments in Several Complex Variables. Annals of Mathematics Studies 100 (1981), 93–100.Google Scholar
  4. [4]
    Catlin, D.: Global regularity for the 0–Neumann problem. Proc. Symp. Pure Math. 41 (1984), 39–49.MathSciNetCrossRefGoogle Scholar
  5. [5]
    Catlin, D.: Boundary invariants of pseudoconvex domains. Ann. of Math. 120 (1984), 529586.Google Scholar
  6. [6]
    Catlin, D.: Estimates of invariant metrics on pseudoconvex domains of dimension two. Math. Z. 200 (1989), 429–466.MathSciNetzbMATHCrossRefGoogle Scholar
  7. [7]
    Diederich, K., Fornass, J. E.: Pseudoconvex domains: Existence of Stein neighborhoods. Duke Math. J. 44 (1977), 641–662.zbMATHGoogle Scholar
  8. [8]
    Diederich, K., Formess, J. E., Herbort, G.: Boundary behavior of the Bergman metric. Proc. Symp. Pure Math. 41 (1984), 59–67.CrossRefGoogle Scholar
  9. [9]
    Diederich, K.,Herbort, G.: Geometric and analytic boundary invariants on pseudoconvex domains. Comparison results. J. Geom. Analysis 3 (1993), 237–267.Google Scholar
  10. [10]
    Diederich, K.: Geometric and analytic invariants for pseudoconvex hypersurfaces. A series of lectures. Preprint 1993.Google Scholar
  11. [11]
    Diederich, K., Herbort, G.: Pseudoconvex domains of semiregular type II. In preparation.Google Scholar
  12. [12]
    Diederich, K., Herbort, G., Ohsawa, T.: The Bergman kernel on uniformly extendable pseudo-convex domains. Math. Ann. 273 (1986), 471–478.MathSciNetzbMATHCrossRefGoogle Scholar
  13. [13]
    Fornmss, J. E., Sibony, N.: Construction of plurisubharmonic functions on weakly pseudoconvex domains. Duke Math. J. 58 (1989), 633–655.Google Scholar
  14. [14]
    Herbort, G.: Über das Randverhalten der Bergmanschen Kernfunktion and Metrik für eine spezielle Klasse schwach pseudokonvexer Gebiete des Ctn. Math. Z. 184 (1983), 193–202.MathSciNetzbMATHCrossRefGoogle Scholar
  15. [15]
    Herbort, G.: Invariant metrics and peak functions on pseudoconvex domains of homogeneous finite diagonal type. Math. Z. 209 (1992), 223–243.MathSciNetzbMATHCrossRefGoogle Scholar
  16. [16]
    McNeal, J.: Lower Bounds on the Bergman metric near a point of finite type. Ann. Math. 136 (1992), 339–360.MathSciNetzbMATHCrossRefGoogle Scholar
  17. [17]
    McNeal, J.: Convex domains of finite type. J. Func. Anal. 108 (1992), 361–373.MathSciNetzbMATHCrossRefGoogle Scholar
  18. [18]
    McNeal, J.: Estimates on to Bergman kernel on convex domains. To appear in Adv. Math. 1993.Google Scholar
  19. [19]
    McNeal, J., Stein, E. M.: Mapping properties of the Bergman projection on convex domains of finite type. Duke Math. J. 73 (1994), 177–199.MathSciNetzbMATHGoogle Scholar
  20. [20]
    Noell, A.: Peak functions on weakly pseudoconvex domains in C. Several Complex Variables: Proceedings of the Mittag–Leffler–Institute 1987–1988. Mathematical Notes No. 38, Princeton University Press 1993.Google Scholar
  21. [21]
    Ohsawa, T.: Boundary behavior of the Bergman kernel function. Publ. R.I.M.S., Kyoto Univ. 16 (1984), 897–902.MathSciNetCrossRefGoogle Scholar
  22. [22]
    Ohsawa, T.: On the extension of L2—holomorphic functions III: negligible weights. Preprint 1993 (to appear in Math. Z. 1994 ).Google Scholar
  23. [23]
    Yu, J. Y.: Multitype of convex domains. Indiana Univ. Math. J. 41 (1992), 837–849.zbMATHGoogle Scholar

Copyright information

© Springer Fachmedien Wiesbaden 1994

Authors and Affiliations

  • Klas Diederich
  • Gregor Herbort

There are no affiliations available

Personalised recommendations